# SDR VNAA202302040033

- Difficulty date: March 24, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fireshield
- Part number: CN6243187201
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FORWARD CORE COWL FIRESHIELD DAMAGE REPAIR WITH NRC 00089, HONEYCOMB CORE FORWARD EDGE WAS DRILLED (4 BY 4 INCH SQUARE)
